# SDR YENA201706030464

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 30,230 hours, 18,870 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: 17073205903
- Part serial: B0163
- Condition: Failed
- Location: Nlg Steering
- Part time: 7,070 hours, 4,813 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STEERING FAILED MESSAGE WHILE TAKING RUNWAY FOR DEPARTURE.  REMOVED AND REPLACED BOTH STEERING FEEDBACK SENSORS.DEFECT #1940729-1.  REMOVED AND REPLACED THE STEERING MODULE. DEFECT 1940729-2.  REMOVED AND REPLACED THE STEERING OVERTRAVEL SENSOR BRACKET. DEFECT 1940730-1.  REMOVED AND REPLACED NIC PROC 3.  PERFORMED A NOSE WHEEL STEERING OPS CHECKED IAW AMM 32-52-00. SYSTEM CHECKED GOOD. ACFT OK FOR SERVICE.
